Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Discord Now Fully Linked With 420chan IRC

Benzo Headaches

Reply
- Sun, 17 Mar 2019 09:37:59 EST J0uhXA7r No.30292
File: 1552829879127.jpg -(11576B / 11.30KB, 288x216) Thumbnail displayed, click image for full size. Benzo Headaches
Hello, I am currently trying to quit / reduce my clonazepam usage. I am trying a moderate taper but i'm baffled with the symptoms. I mean i cut 0.25 mg (out of 1.25 maintenance) over a week and sleep is better than I expected, even if still not that good. anxiety is in check too. But I'm having terrible headaches and difficulty concentrating, plus I don't really find anything enjoyable (but that might be just the headache ruining things). Aspirin / ibuprofen and similar things have no effect at all. I even verified that it is indeed due to the clonazepam, after i took 0.25 mg during the day (i only take one dose before sleep usually) the headache was gone.
That's baffling because that's not really the symptom I was expecting (all other common symptoms are fine, no aanxiety, decent sleep, etc...) and it is way harder than i imagined for a gradual 0.25 mg cut. I know it's a lot in proportion to the total dose but still it seems like a pretty small cut.

Anyways tl:dr: Klonopin withdrawal headahes, anybody experienced them before? Any way to mitigate them?

Thanks
>>
Oliver Crubbletark - Thu, 04 Apr 2019 10:06:53 EST ePCV4lqh No.30305 Reply
Yup went from 6mg a day to 0 took me 3 years.
Let me tell you how hard the last small amount is it is no joke.

But about the headaches.



I think might not be withdraw related and if they are I think you might be able to get rid of them by just changing your diet slightly by that I mean a huge spoon full of chili powder (or eating a bunch of spicy ass food when you get a headache??) for its vasodilation properties or caffeine (or drinking some tea/ a coffee) for its vasoconstriction properties.
In your case I think you want to try the chili powder. It has been my go to for a while however my asshole is very upset i eat masses of chili powder because my doctor won't prescribe me a vasodilating drug for headaches when i know that they are the source and I don't know any OTC drugs that are as strong enough vasodilatator. Also check your blood pressure normally and see what your normal blood pressure is for a few days/ weeks. If its lower than than it normally is when you get the headache drink the caffiene if its higher than it normally then eat the spicy shit. if its nearly the same then go to the doctor that first prescribed you benzos and tell him his a greedy jolly african-american for ever giving you benzos long term.

You might not feel anxious and say that but you might be having some weird fuckiery going on from the withdraw where your body is reacting to anxiety that doesn't exist. Having a fight or flight response with no feelings of fight or flight because benzo withdraw I fucking guess.

I am obv no doctor but hating sounding like a smarty pants when I am just telling you what cured my headaches after I learned what causes different kinds of headaches that is all I am basing this off.

In honesty though you sound like a strong enough person. I think just going back up some on your dosage for a little while to stabilize then back down again would be the best idea but. You have plenty of time there is no rush. I only say this because you already know from experience it has worked

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.